Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/45451
Title: Duality and modular class of a Nambu-Poisson structure
Authors: Ibáñez, R.
De León, M.
López, B. 
Marrero, J. C.
Padrón, E.
UNESCO Clasification: 12 Matemáticas
Keywords: Mechanics
Manifolds
Algebras
Cohomology
Geometry, et al
Issue Date: 2001
Journal: Journal of Physics A: Mathematical and General 
Abstract: In this paper we introduce cohomology and homology theories for Nambu-Poisson manifolds. Also we study the relation between the existence of a duality for these theories and the vanishing of a particular Nambu-Poisson cohomology class, the modular class. The case of a regular Nambu-Poisson structure and some singular examples are discussed.
URI: http://hdl.handle.net/10553/45451
ISSN: 0305-4470
DOI: 10.1088/0305-4470/34/17/306
Source: Journal of Physics A: Mathematical and General [ISSN 0305-4470], v. 34 (17), p. 3623-3650
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on Sep 12, 2021

WEB OF SCIENCETM
Citations

10
checked on Sep 12, 2021

Page view(s)

41
checked on Jul 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.